# SDR DALA2016121309868

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 61,887 hours, 23,485 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PERFORMED AN IN-FLIGHT SHUTDOWN ON THE NR 2 ENGINE DUE TO RIGHT ENGINE OIL FILTER MESSAGE.  MAINTENANCE FOUND METAL CHIPS ON THE NR 3 BEARING MCD.  ENGINE CHANGED.
